# SDR SWAA2025033119744

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8752Q
- Make and model: Boeing 737-8
- Aircraft serial: 67206
- Aircraft time: 9,579 hours, 4,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT FAILED SELF TEST<[01] FLASHLIGHT TEST OK IAW AMM 25-64-00
